AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Singular Quasilinearity and Higher Eigenvalues
Victor L. Shapiro, University of California, Riverside, CA
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2001; 174 pp; softcover
Volume: 153
ISBN-10: 0-8218-2717-0
ISBN-13: 978-0-8218-2717-8
List Price: US$54
Individual Members: US$32.40
Institutional Members: US$43.20
Order Code: MEMO/153/726
[Add Item]

Readership

Graduate students and research mathematicians interested in partial differential equations.

Table of Contents

  • Quasilinear elliptic equations
  • Quasilinear parabolic equations
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia